Siberian Mathematical Journal

, Volume 44, Issue 6, pp 959–968

Linear Bilipschitz Extension Property

  • P. Alestalo
  • D. A. Trotsenko
  • J. Vaisala
Article

Abstract

We give a sufficient geometric condition for a subset A of Rn to enjoy the following property for a fixed C≥1: There is δ>0 such that for 0≤ε≤δ, each (1+ε)-bilipschitz map f: ARn extends to a (1+Cε)-bilipschitz map F: RnRn.

bilipschitz mapping quasi-isometry approximation extension of mappings subsets of Euclidean space 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Väisälä J., “Bilipschitz and quasisymmetric extension properties,” Ann. Acad. Sci. Fenn. Ser. AI Math., 11, 239–274 (1986).Google Scholar
  2. 2.
    Tukia P. and Väisälä J., “Extension of embeddings close to isometries or similarities,” Ann. Acad. Sci. Fenn. Ser. AI Math., 9, 153–175 (1984).Google Scholar
  3. 3.
    Partanen J. and Väisälä J., “Extension of bilipschitz maps of compact polyhedra,” Math. Scand, 72, 235–264 (1993).Google Scholar
  4. 4.
    Alestalo P., Trotsenko D. A., and Väisälä J., “Isometric approximation,” Israel J. Math., 125, 61–82 (2001).Google Scholar
  5. 5.
    Väisälä J., Vuorinen M., and Wallin H., “Thick sets and quasisymmetric maps,” Nagoya Math. J., 135, 121–148 (1994).Google Scholar
  6. 6.
    Dold A., Lectures on Algebraic Topology, Springer-Verlag, Berlin (1972).Google Scholar
  7. 7.
    Rado T. and Reichelderfer P., Continuous Transformations in Analysis with an Introduction to Algebraic Topology, Springer-Verlag, Berlin, Göttingen, and Heidelberg (1955).Google Scholar
  8. 8.
    Titus C. J. and Young G. S., “The extension of interiority with some applications,” Trans. Amer. Math. Soc., 103, 329–340 (1962).Google Scholar
  9. 9.
    de Guzmán M., Differentiation of Integrals in Rn, Springer-Verlag, Berlin (Lecture Notes in Math., 481.) (1975).Google Scholar
  10. 10.
    Reshetnyak Yu. G., Stability Theorems in Geometry and Analysis, Kluwer, Dordrecht etc. (1994).Google Scholar
  11. 11.
    Trotsenko D. A., “Extension of nearly conformal spatial quasiconformal mappings,” Siberian Math. J., 28, No. 6, 966–971 (1987).Google Scholar
  12. 12.
    Trotsenko D. A. and Väisälä J., “Upper sets and quasisymmetric maps,” Ann. Acad. Sci. Fenn. Ser. AI Math., 42, 465–488 (1999).Google Scholar
  13. 13.
    Burago D. and Kleiner B., “Separated nets in Euclidean space and Jacobians of bi-Lipschitz maps,” Geom. Funct. Anal., 8, 273–282 (1998).Google Scholar
  14. 14.
    McMullen C., “Lipschitz maps and nets in Euclidean space,” Geom. Funct. Anal., 8, 304–314 (1998).Google Scholar

Copyright information

© Plenum Publishing Corporation 2003

Authors and Affiliations

  • P. Alestalo
    • 1
  • D. A. Trotsenko
    • 2
  • J. Vaisala
    • 3
  1. 1.Technical University of HelsinkiFinland
  2. 2.Sobolev Institute of MathematicsNovosibirsk
  3. 3.University of HelsinkiFinland

Personalised recommendations